I have been on Hydrocodone 10/325 or /625s for about 5 years and it has definitely run its time. Does anyone have any suggestions. I have been on all the "fibro" drugs and also physical therapy. I'm at a point with this pain somedays I would feel better sleeping all day but I just can't accept that. I have a DRs appt today at 3:45. Can anyone get back to me before that? I would so appreciate it.
Percocet will definitely help the pain associated with Fibromyalgia. I prefer it over hydrocodone. I take it by "fibro" drugs you are talking about Lyrica and gabapentin. I cant take those either. They make me swell horribly! Dont stop doing daily exercise though! You do have to push yourself to do it but it sure helps once you get going. Doing stretches or even yoga is a lifesaver for fibro stiffness and aches. I try to take a walk almost every day too unless my back is hurting really bad. (I, unfortunately, have DDD, facet arthritis and a herniated disc in my low back. It hurts so bad it makes me forget the fibo a lot of times-be careful what you wish for!!! lol) Do you take any muscle relaxants or antidepressants? They can help you get the sleep fibro prevents. Good Luck with your appt today.
I was taking Percocet for about 2 years until I changed doctors. Now, I'm on Baclofen 20mg 4 times a day as needed. This is a new drug for me. I think it is helping with the pain except for the side effects until I am used to the medication. I, too have been on many of the Fibro Drugs in which I gained so much weight I had to stop the drug. Hope this helps..
I have fibromyalgia also I took many different meds started hydrocodone 325/10 not working well so I tried dilauded that works I only take it at night now now I could sleep I still take hydrocodone in the morning. Try it if you do hope it works good fortune hope you feel better
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2011 • 5 answers
Posted 10 Nov 2011 • 5 answers
Posted 3 Aug 2012 • 2 answers
Posted 19 Jan 2013 • 2 answers
Posted 19 Oct 2016 • 2 answers